# SDR QXEA9901841

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Frame 13815
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - STRINGER 35 CRACKED AT INSULATION RETAINER HOLE, CRACK IS 2 AFT OF FRAME 13815.  REPAIRED IAW FOKKER SRM 53-02-06, FIGURE 1, SRM 51-31-01 AND SRM 51-10-4, PARAGRAPH 4B.
